×

Rapport sur le prolongement analytique dans les corps values complets par la méthode des éléments analytiques quasi-connexes. (French) Zbl 0295.12104


MSC:

12J20 General valuation theory for fields
46H99 Topological algebras, normed rings and algebras, Banach algebras
32A38 Algebras of holomorphic functions of several complex variables
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] KRASNER, M. - Comptes Rendus, t. 222, 1946 , p. 581-583. MR 7,429h
[2] KRASNER, M. - Comptes Rendus, t. 238, 1954 , p. 2385-2387. MR 16,799a | Zbl 0055.26801 · Zbl 0055.26801
[3] KRASNER, M. - Comptes Rendus, t. 239, 1954 , p. 468-470. MR 16,799b | Zbl 0058.30601 · Zbl 0058.30601
[4] KRASNER, M. - Comptes Rendus, t. 239, 1954 , p. 745-747. MR 16,799c | Zbl 0058.30701 · Zbl 0058.30701
[5] KRASNER, M. - Comptes Rendus, t. 244, 1957 , p. 1304-1306. MR 19,395b | Zbl 0090.02702 · Zbl 0090.02702
[6] KRASNER, M. - Comptes Rendus, t. 244, 1957 , p. 1599-1602. MR 19,395c | Zbl 0090.02703 · Zbl 0090.02703
[7] KRASNER, M. - Comptes Rendus, t. 244, 1957 , p. 1996-1999. MR 19,395d
[8] KRASNER, M. - Comptes Rendus, t. 244, 1957 , p. 2570-2573. MR 19,395e | Zbl 0090.02705 · Zbl 0090.02705
[9] KRASNER, M. - Comptes Rendus, t. 245, 1957 , p. 1285-1288. MR 19,395g | Zbl 0090.02707 · Zbl 0090.02707
[10] KRASNER, M. - Les tendances géométriques en algèbre et théorie des nombres (Colloques internationaux du CNRS, n^\circ 143, Clermont-Fd, 1964 (paru en 1966 ), p. 97-141.
[11] KRASNER, M. - Séminaire Delange-Pisot-Poitou, t. 11, 1969 / 1970 , Exp. 18. Numdam | Zbl 0215.13404 · Zbl 0215.13404
[12] KRASNER, M. - Bull. Sc. math., 2e série, t. 71, 1947 , p. 123-152. MR 10,16a | Zbl 0033.15602 · Zbl 0033.15602
[13] LAZARD, M. - Pub. math. de l’I. H. E. S., fasc. 14, 1963 .
[14] MOTZKIN, E. - Thèse, University of California at Los Angeles ( 1968 ).
[15] MOTZKIN, E. et ROBBA, P. - Comptes Rendus, t. 269, 1969 , p. 450-453. MR 42 #3311 | Zbl 0191.32403 · Zbl 0191.32403
[16] OLIVIER, J.-P. - Les K-espaces , Thèse de 3e cycle, Paris 1965 (miméographié). MR 34 #6714 · Zbl 0138.17705
[17] ROBBA, P. - I, Astérisque 10, 1973 , p. 109-218. MR 50 #10307 | Zbl 0289.12110 · Zbl 0289.12110
[18] ROBBA, P. - II, Bull. Soc. math. France, t. 101, 1973 , p. 193-217. Numdam | MR 50 #5015 | Zbl 0272.32007 · Zbl 0272.32007
[19] SCHÖBE, W. - Thèse, Université de Halle, 1930 .
[20] SCHWARTZ, L. - Théorie des distributions , t. 1, Paris, Hermann, 1950 . MR 12,31d | Zbl 0037.07301 · Zbl 0037.07301
[21] THALER, A. - Proc. Amer. math. Soc., t. 15, 1964 , p. 944-950. MR 29 #4759 | Zbl 0144.29401 · Zbl 0144.29401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.